# SDR AU990405

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 265401818
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST PIPE REAR UPPER ATTACHMENT BRACKET BROKEN AWAY FROM THE EXHAUST PIPE DUE TO HEAT STRESS AND VIBRATION.
